Alert archive / Pennsylvania / Wind Advisories in 2015

Wind Advisory 4, NWS Pittsburgh, PA

November 11, 201511 counties in Ohio; 14 counties in Pennsylvania; 9 counties in West Virginia

NWS Pittsburgh, PA issued this wind advisory at Nov 11, 2015, 2:14 PM EST for 11 counties in Ohio; 14 counties in Pennsylvania; 9 counties in West Virginia. It took effect at Nov 12, 2015, 10:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2015, 2:14 PM EST (19:14 UTC)
In effect from
Nov 12, 2015, 10:00 AM EST
Expired
Nov 12, 2015, 7:12 PM EST
In force
9 hr
Issued by
NWS Pittsburgh, PA
All 34 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

431 
WWUS71 KPBZ 111914
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
214 PM EST WED NOV 11 2015


OHZ039>041-048>050-057-058-068-PAZ007>009-013>015-020-WVZ001-
120315-
/O.NEW.KPBZ.WI.Y.0004.151112T1500Z-151113T0300Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-NOBLE-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-
CLARION-BEAVER-HANCOCK-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM...
COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
CALDWELL...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE...
BUTLER...CLARION...BEAVER...WEIRTON
214 PM EST WED NOV 11 2015

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EST THURSDAY. 

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE EXPECTED.
  SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE HIGHEST GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
5 follow-up statements
595 
WWUS71 KPBZ 120210
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
910 PM EST WED NOV 11 2015


OHZ039>041-048>050-057-058-068-PAZ007>009-013>015-020-WVZ001-
121015-
/O.CON.KPBZ.WI.Y.0004.151112T1500Z-151113T0300Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-NOBLE-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-
CLARION-BEAVER-HANCOCK-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM...
COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
CALDWELL...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE...
BUTLER...CLARION...BEAVER...WEIRTON
910 PM EST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST
THURSDAY...

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE 
  EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE 
  HIGHEST GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
812 
WWUS71 KPBZ 120800
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
300 AM EST THU NOV 12 2015


MDZ001-OHZ059-069-PAZ016-021>023-029-031-073>076-WVZ002>004-012-
021-509>514-121600-
/O.EXA.KPBZ.WI.Y.0004.151112T1500Z-151113T0300Z/
GARRETT-BELMONT-MONROE-JEFFERSON PA-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...ST. CLAIRSVILLE...
WOODSFIELD...BROOKVILLE...PITTSBURGH METRO AREA...KITTANNING...
INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG...LATROBE...
LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE...BETHANY...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...COOPERS ROCK...KINGWOOD...BRUCETON MILLS...
TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...SAINT GEORGE...
DAVIS...THOMAS...HENDRICKS...CANAAN VALLEY
300 AM EST THU NOV 12 2015

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
EST THIS EVENING. 

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE 
  EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE 
  HIGHEST GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

OHZ039>041-048>050-057-058-068-PAZ007>009-013>015-020-WVZ001-
121600-
/O.CON.KPBZ.WI.Y.0004.151112T1500Z-151113T0300Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-NOBLE-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-
CLARION-BEAVER-HANCOCK-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM...
COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
CALDWELL...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE...
BUTLER...CLARION...BEAVER...WEIRTON
300 AM EST THU NOV 12 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EST THIS EVENING...

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE 
  EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE 
  HIGHEST GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
003 
WWUS71 KPBZ 121250
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
750 AM EST THU NOV 12 2015


MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-122100-
/O.CON.KPBZ.WI.Y.0004.151112T1500Z-151113T0300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA...
CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE...
ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL...
WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE...
BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA...
KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG...
LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE...
WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...
FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD...
BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...
SAINT GEORGE...DAVIS...THOMAS...HENDRICKS...CANAAN VALLEY
750 AM EST THU NOV 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE 
  EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE 
  HIGHEST GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
087 
WWUS71 KPBZ 121941
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
241 PM EST THU NOV 12 2015


MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-130300-
/O.CON.KPBZ.WI.Y.0004.000000T0000Z-151113T0300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA...
CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE...
ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL...
WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE...
BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA...
KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG...
LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE...
WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...
FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD...
BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...
SAINT GEORGE...DAVIS...THOMAS...HENDRICKS...CANAAN VALLEY
241 PM EST THU NOV 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE 
  EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE 
  HIGHEST GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
752 
WWUS71 KPBZ 130012
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
712 PM EST THU NOV 12 2015


MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-130115-
/O.CAN.KPBZ.WI.Y.0004.000000T0000Z-151113T0300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA...
CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE...
ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL...
WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE...
BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA...
KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG...
LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE...
WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...
FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD...
BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...
SAINT GEORGE...DAVIS...THOMAS...HENDRICKS...CANAAN VALLEY
712 PM EST THU NOV 12 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY.

WIND GUSTS HAVE FALLEN UNDER 40 MPH ACROSS THE REGION...HENCE THE
ADVISORY HAS BEEN CANCELLED.

$$

15

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Nov 11, 12:16 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Nov 11, 12:16 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1216 PM EST WED NOV 11 2015

.SYNOPSIS...
HIGH PRESSURE WILL DRY THE AREA OUT TODAY. THE NEXT SYSTEM WILL
BRING SHOWERS THURSDAY ALONG WITH GUSTY WINDS. MUCH COLDER AIR
AND SHOWERS WILL MOVE IN FRIDAY WITH ANOTHER ROUND OF STRONG WIND
GUSTS.

&&

.NEAR TERM /THROUGH TONIGHT/...
GRADUAL CLEARING HAS OCCURRED FROM THE WESTERN ZONES AND STRATOCU
SLOWLY DIMINISHES ACROSS THE PITTSBURGH AREA AS SUBSIDENCE
CONTINUES TO PROGRESS OVER THE REGION.

TEMPERATURES WILL WARM TO JUST ABOVE SEASONAL AVERAGES THIS
AFTERNOON AND REMAIN ABOVE AVERAGE TONIGHT.

A DEEP AND STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE WESTERN
GREAT LAKES TONIGHT...INCREASING MOISTURE AND WARMTH DUE TO STRONG
SOUTHERLY FLOW ON EASTERN SIDE OF SURFACE LOW. HAVE ADJUSTED
TIMING OF POPS SLIGHTLY BASED ON LATEST NAM/GFS BLEND.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
ENHANCING UPPER LOW SYSTEM WILL QUICKLY SWING A COLD FRONT
THROUGH THE REGION THURSDAY MORNING.

HAVE SPED UP THE ONSET OF SHOWERS FROM PREVIOUS FORECAST DUE TO
THE CONTINUED PROGRESSIVE NATURE OF THE SYSTEM. GIVEN WHERE THE
SURFACE LOW WILL TRACK AND HOW FAST THE FRONT MOVES THROUGH...
DO NOT EXPECT A GREAT DEAL OF RAINFALL. HOWEVER...WINDS WILL INTENSIFY
AND SUPPORT STRONG WIND GUSTS THROUGH THURSDAY AFTERNOON AND
EVENING AS THE MIXING LEVEL DEEPENS AND THE VERY STRONG WINDS
ALOFT WORK THEIR WAY TO THE LOWER LEVELS.

MUCH COLDER AIR WILL BEGIN TO CROSS THE AREA THURSDAY NIGHT.

A SECONDARY FRONT WILL INCREASE RAIN CHANCES FRIDAY...AND PULL
EVEN COLDER AIR OVER THE REGION. WITH A CONTINUED IMPRESSIVE WIND
FIELD...STRONG GUSTS ARE EXPECTED FRIDAY AFTERNOON.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
LAKE ENHANCED RAIN/SNOW SHOWERS ARE EXPECTED FRIDAY NIGHT INTO
SATURDAY MORNING. FORECAST SOUNDINGS SHOW A COLD ENOUGH ATMOSPHERE
TO SUPPORT ALL SNOW ACROSS THE FAR NORTH AND HIGHER ELEVATIONS
BEGINNING SOMETIME FRIDAY EVENING.

A COOL...BUT DRY REMAINDER OF THE WEEKEND IS ANTICIPATED AS
SURFACE HIGH SLIDES ACROSS THE REGION. MODERATING TEMPERATURES
AGAIN FOR THE START OF THE NEW WEEK.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
IFR CONDITIONS WILL EVER-SO-SLOWLY GIVE WAY TO MVFR CONDITIONS
FROM THE WEST AS STRATUS WILL BE VERY SLOW TO MIX OUT. THIS WILL
OCCUR AT KZZV THIS MORNING...HOWEVER ALMOST ALL OTHER SITES WILL
TAKE UNTIL THIS AFTERNOON TO SCATTER OUT. KFKL AND KDUJ MAY NOT DO
SO AT ALL BEFORE THE CLOUDS AHEAD OF THE NEXT SYSTEM PRECLUDE MUCH
BOUNDARY LAYER MIXING. WINDS WILL START OUT WESTERLY BEFORE
BECOMING LIGHT SOUTHERLY AND INCREASING FROM THE SOUTHEAST TOWARD
MORNING THURSDAY. FRIES

OUTLOOK...WEDNESDAY NIGHT THROUGH SUNDAY/...
PROLONGED RESTRICTION POTENTIAL IS EXPECTED BEGINNING WITH THE
ADVANCE AND PASSAGE OF A THURSDAY SYSTEM.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Nov 11, 4:19 AM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
419 AM EST WED NOV 11 2015

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-120930-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
419 AM EST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST
VIRGINIA...NORTHERN PANHANDLE OF WEST VIRGINIA AND NORTHERN WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Pennsylvania, 2015Wind Advisories in Ohio, 2015Wind Advisories in West Virginia, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.